# SDR O2GA201812035101

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N510UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 11,050 hours, 7,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 99126254
- Part serial: 0090
- Condition: Intermittent
- Location: Hyd System
- Part time: 8,055 hours, 5,718 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SPEDD BRAKES WOULD NOT DEPLOY, FLAPS WOULD NOT MOVE AND LANDING GEAR WOULD NOT DEPLOY. NO WARNING ANNUNCIATORS ILLUMINATED AND CIRCUIT BREAKERS WERE NOT TRIPPED. CREW FOLLOWED THE NO FLAPS AND LANDING GEAR EXTENSION PROCEDURE PER CHECKLIST. EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE ISOLATED THE DISCREPANCY TO FAULTY HYDRAULIC LOADING VALVE. VALVE REPLACED AND A OPERATION CHECKS PERFORMED WITH NO DEFECTS. AIRCRAFT WAS RETURNED TO SERVICE.
